# SDR VTZA97389

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/BOS - FLT 6356 - DURING TAKEOFF AT 0900 HOURS ON 7-15-97, EXPERIENCED A BAGG DOOR LIGHT ILLUMINATION.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WHERE MAINTENANCE CONTROL WAS NOTIFIED OF THE DISCREPANCY AND THE MAINTENANCE PERSONNEL WERE DISPATCHED TO THE AIRCRAFT FOR TROUBLESHOOTING.  IT WAS DISCOVERED THAT THE BAGG DOOR MICROSWITCHES WERE FOULED WITH DIRT AND DUST.  MAINTENANCE CLEANED AND LUBRICATED THE MICROSWITCHES AND FUNCTIONALLY CHECKED THE SYSTEM IAW THE MM PROCEDURES.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
